# SDR AELLCDG001

- Difficulty date: August 27, 2003
- Submitted: August 27, 2003
- Operation: General aviation
- Make and model: Bolkms BK117A3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 11745020V002
- Part serial: 050427
- Condition: Misoverhauled
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEVERAL COMPONENTS OF THIS TANDEM HYDRAULIC UNIT RECENTLY OVERHAULED, SEEM TO HAVE BEEN TREATED IN A WAY THAT NEITHER CORRESPONDS TO THE ORIGINAL DRAWINGS/SPECIFICATIONS OF THE UNIT NOR THE MBB-BK 117 REPAIR MANUAL (REM, CHAPTER 401)
